# SDR HEEA954891

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796T
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5166
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 330A54020628
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 1,616 hours
- Component: 355A35203400
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT DETECTED A HUM AND VIBRATION FOR APPROXIMATELY ONE MINUTE.  FOLLOWED BY A BANG AND LOSS OF POWER ON #2 ENGINE. FOUND #2 FLEX COUPLING AT THE TRANSMISSION DESTROYED.  SCRAPPED COUPLING AND REPLACED WITH SERVICEABLE PART--RETURNED AIRCRAFT TO SERVICE.
